Header

UZH-Logo

Maintenance Infos

A global view of Brownian penalisations


Najnudel, J; Roynette, B; Yor, M (2009). A global view of Brownian penalisations. Tokyo: Mathematical Society of Japan.

Statistics

Altmetrics

Additional indexing

Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:29 Nov 2010 16:24
Last Modified:11 Aug 2017 06:34
Publisher:Mathematical Society of Japan
Series Name:MSJ Memoirs
Volume:19
Number of Pages:137
ISBN:978-4-931469-52-5

Download

Full text not available from this repository.